Nonlinear error correction based cointegration test in panel data


Omay T., Emirmahmutoglu F., Denaux Z. S.

ECONOMICS LETTERS, vol.157, pp.1-4, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 157
  • Publication Date: 2017
  • Doi Number: 10.1016/j.econlet.2017.05.017
  • Journal Name: ECONOMICS LETTERS
  • Journal Indexes: Social Sciences Citation Index, Scopus
  • Page Numbers: pp.1-4
  • Keywords: Nonlinear error correction model, Sieve bootstrap, Modified Wald test, Cross section dependency

Abstract

We propose a nonlinear error correction-based cointegration test in a panel data setting and provide their small sample properties. (C) 2017 Elsevier B.V. All rights reserved.